# SDR AUS20020660

- Difficulty date: June 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 861CAU2
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ANGLE OF ATTACK TRANSMITTER FAULTY. INVESTIGATION FOUND THAT THE INTERNAL POTENTIOMETER WAS OPEN CIRCUITED. AIRCRAFT IS A RAAF FALCON 900 A26-076.
